Scalar fields and dynamics of the early Universe

Dereli, Tekin and Panahimoghaddam, M. and Tucker, Robin (1982) Scalar fields and dynamics of the early Universe. Journal of Physics -London- a Mathematical and General, 15 (10). pp. 3167-3175. ISSN 0305-4470

Full text not available from this repository.

Abstract

A theory of a self-interacting scalar field and gravitation is discussed in the context of a Robertson-Walker metric. The calculations are efficiently reformulated using a metric compatible connection with torsion, although the relation to the Brans-Dicke theory is explicitly displayed. New exact solutions are derived and their relevance to recent cosmological models pointed out.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Physics -London- a Mathematical and General
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
74918
Deposited By:
Deposited On:
03 Aug 2015 14:16
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19